Modelling of malaria temporal variations in Iran

Haghdoost, AA; Alexander, N; Cox, J; (2008) Modelling of malaria temporal variations in Iran. Tropical medicine & international health, 13 (12). pp. 1501-1508. ISSN 1360-2276 DOI: https://doi.org/10.1111/j.1365-3156.2008.02166.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-3156.2008.02166.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar